# SDR UPS97222571

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65217495A
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 1 K-FLAP LOWER O/B BULLNOSE CONTROL ROD CORRODED AROUND THE LOWER BEARING ATTACH POINT.  FOUND OUT OF LIMITS AND REPLACED BULLNOSE WITH NEW ASSEMBLY (P/N 65-21749-5A), (S/N 698551A) IAW MM 27-81-01.
